# SDR QXEA200600804

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 17,717 hours, 25,383 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Prop Heat
- Part time: 3,435 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2269, PROP HEAT WILL NOT TURN OFF.  MAINTENANCE REPLACED 361-K1 RELAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
